Periodic solutions of a quasilinear telegraph equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 815-826
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_5_a11,
author = {P. P. Zabreiko and L. G. Tret'yakova},
title = {Periodic solutions of a quasilinear telegraph equation},
journal = {Differencialʹnye uravneni\^a},
pages = {815--826},
year = {1991},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_5_a11/}
}
P. P. Zabreiko; L. G. Tret'yakova. Periodic solutions of a quasilinear telegraph equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 5, pp. 815-826. http://geodesic.mathdoc.fr/item/DE_1991_27_5_a11/